It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


To Just-a-Boy,
I must admit that your info is unnerving. I have taken 20mg of Prozac and generic Prozac for 14 years now. Every time I felt a need to discontinue and went off it, generally cold turkey, I had problems such as brain lag, almost like being lightly stone. Very unpleasant. Then the crying would set in and the Doc would put me back on stating depression was setting back in. I must admit that in the beginning it was very good for me. My husband said that if insurance ever quit paying he would pay for it himself. After about five years the Doc said I'd be on for life. A few years later with no break I began to feel a kind of tension set in. Also increase tinnitis. Have tried switching to other drugs but the withdrawel from Prozac would set in again even though no symptoms were supposed to happen ("Nothing reported to indicate such side affects") I knew it was not "all in my head". I became worried wanted change but nothing worked.

This last year I have had much stress in new job, mostly too many deadlines, not enough help. I had increased trouble sleeping,fibromyalgia symptoms increased. Sent to Rheumotologist (Nothing-Just Fibromyalgia, Possibly Shogrens Syndrom)and also perscribed low dose Xanax(generic). Would sleep 6hrs then wake up. Stress not better; complaints from boss about being 'snappy' with others and possibly get counseling for stress. Did so then went to Doc to ask for permission to be put back on Branded Prozac instead of generic. He decided that Prozac was losing effectiveness and asked if I would consider getting off. Worried about withdrawel again and went to the Web seeking info on long term usage of Prozac.

This is the second big item I have seen about problems. Have been off Prozac for about eight weeks but am now taking Lexapro. Some problems but smoother than any other switch. Determined not to go back on Prozac but am now second guessing that decision as am having more depression than usual. However new Doc says to start taking it at night, increase to 30mg, and has added Buspirone 15mg 2x day this week because he believes am some serious anxiety from work stress. I worry that since I can't keep up the gruelling pace, I am a candidate for getting fired although have been assured that it is not my problem and am a good worker.

Sorry this is so long for first entry, but am truely concerned for my health and wish I could be drug free but have been told by many doctors that it is not an option, that my meds just need to be adjusted until the right fit is found. Has recently caused loss of work because I crumble easily some days for no reason except uncontrollable mood swings. (Side affect of adjusting meds??) Am also taking Levoxyl for hypothyroid and Hydrochloroquine for pain.

Any thoughts to all of this? I hate the brain fog, fatigue, and moodiness. Should I just give up and go back on Prozac and take something to seep at night. Lots of drug interactions with Prozac and over the counter meds especially any cold remedies - can kiss off sleeping at night then - the buzz is just unreal. Very tense - can't get down into deep sleep. Okay, I'll shut up. This is just another example of how anxious I have become.





All times are GMT -7. The time now is 09:54 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!